Oral lichenoid lesions [2]

A. Auluck, K. M. Pai

Research output: Contribution to journalLetter

Original languageEnglish
Number of pages1
JournalBritish Dental Journal
Volume199
Issue number4
DOIs
Publication statusPublished - 27-08-2005

All Science Journal Classification (ASJC) codes

  • Dentistry(all)

Cite this

Auluck, A. ; Pai, K. M. / Oral lichenoid lesions [2]. In: British Dental Journal. 2005 ; Vol. 199, No. 4.
@article{c6d0431cc2ca428caafb3fa55cb4d85e,
title = "Oral lichenoid lesions [2]",
author = "A. Auluck and Pai, {K. M.}",
year = "2005",
month = "8",
day = "27",
doi = "10.1038/sj.bdj.4812658",
language = "English",
volume = "199",
journal = "British Dental Journal",
issn = "0007-0610",
publisher = "Nature Publishing Group",
number = "4",

}

Oral lichenoid lesions [2]. / Auluck, A.; Pai, K. M.

In: British Dental Journal, Vol. 199, No. 4, 27.08.2005.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Oral lichenoid lesions [2]

AU - Auluck, A.

AU - Pai, K. M.

PY - 2005/8/27

Y1 - 2005/8/27

UR - http://www.scopus.com/inward/record.url?scp=27744493544&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=27744493544&partnerID=8YFLogxK

U2 - 10.1038/sj.bdj.4812658

DO - 10.1038/sj.bdj.4812658

M3 - Letter

VL - 199

JO - British Dental Journal

JF - British Dental Journal

SN - 0007-0610

IS - 4

ER -